# SDR WGEA200800056

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N152DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000071
- Aircraft time: 127 hours, 147 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 70000078103
- Part serial: 20028247
- Condition: Failed
- Location: Zone 100
- Part time: 64 hours, 79 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CASS MESSAGE AS/ALT DISAGREE, YD FAIL, RED X RIGHT ATT/AS/ALT FOR DURATION OF FLIGHT.  MFD RED X ATT ONLY.  REMOVED AND REPLACED RT PFD WITH REPAIRED UNIT IAW EA5OO AMM 31-10-16.  PERFORMED DISPLAY AND CONTROL PANEL-ADJ/TEST IAW EA500 AMM 31-10-00 AND TRANSPONDER SYSTEM ADJ/TEST IAW EA500 AMM 34-50-60.  ALL CHECKS GOOD.  VERIFIED TRANSPONDER NR 1 AND NR 2 COMPLY WITH FAR 91 .413, AND FAR PART 43 APP F.  PERFORMED ALTITUDE REPORTING CORRELATION TEST PER PARA OF FAR PART 43 APP E, NO DATA CORRESPONDENCE ERRORS FOUND FOR TRANSPONDER NR 1 OR NR 2.
